On the Duality of Certain Characterizations of the Exponential and the Geometric Distributions
Download full text from publisher
References listed on IDEAS
- Panaretos, John & Xekalaki, Evdokia, 1986. "The stuttering generalized waring distribution," Statistics & Probability Letters, Elsevier, vol. 4(6), pages 313-318, October.
More about this item
- C1 - Mathematical and Quantitative Methods - - Econometric and Statistical Methods and Methodology: General
StatisticsAccess and download statistics
All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:6259. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Joachim Winter). General contact details of provider: http://edirc.repec.org/data/vfmunde.html .
We have no references for this item. You can help adding them by using this form .